# SDR QXEA200501068

- Difficulty date: June 20, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 17,682 hours, 25,480 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 200
- Part time: 4,241 hours, 3,101 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - ON FLIGHT 4276, RETURNED TO GATE, ANTI SKID INBOARD CAUTION MESSAGE.  REMOVED AND REPLACED PARKING BRAKE SHUTOFF VALVE.  OPERATIONAL CHECK GOOD, MESSAGE CLEARED.  AIRCRAFT RETURNED TO SERVICE.
